# SDR ZW0A0301902

- Difficulty date: February 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 40,413 hours, 22,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS WERE INOPERATIVE FROM ROW 18 TO 26, THE EGRESS FLOOR LIGHTS WERE INOPERATIVE IN FIRST CLASS, AND THE LEFT SIDE NUMBER 1 AND RH SIDE NUMBER 1 CABIN DOOR EXIT SIGNS WERE INOPERATIVE.  REPLACED THE BATTERIES PN 408822-101 FOR THE CEILING EMERGENCY LIGHTS AND FOR THE EGRESS LIGHTS.  REPLACED THE POWER SUPPLY PN 60-0304-51LB FOR THE EXIT SIGNS.  CHECK-C 1-21-02 STL.
